... symptoms of strong and?
Temporal Arteritis - Hi! I suffer from severe anxiety and severe panic attacks. I've been having?
- 17 Mar 2015 by SearchingAnswers
- 17 March 2015
- klonopin, xanax, anxiety, panic disorder, temporal arteritis, prednisone, symptom
Added 17 Mar 2015:
I suffer from severe anxiety and severe panic attacks (I take Klonopin .5 to 1mg for anxiety and Xanax .5 to 1mg for panic attacks)...plus I also like to enjoy a drink twice or three times per week, and for the last couple of weeks I've been having symptoms of strong and constant headache on the right side of my head with eye pain, pressure and discomfort, especially when I move my right eye, sensitivity to light, ear preassure, pain and discomfort, jaw pain and pressure, and the doctor thinks it could be Temporal Arteritis and I am a bit scare since it is a condition I am not familiar with and searching the web for more info I've read that it could come with severe consequences. He did not prescribed me any medication but he did ordered an ESR test and some other blood test and I have to bring him the results next week. I am very concerned of the side effects of Prednisone (and the possible interactions if any with my anxiety pills if any) of Prednisone if that is what he decides to prescribe me for T.A. but I am also concerned of the consequences of untreating T.A. I also take Synthroid 100mcg for my hypothyroidism. I think it will easy my anxiety a bit if he can explain me the length of treatment, when can I expecto to be off Prednisone, the plan for tapering down from Prednisone, and what can I expect from the treatment with Prednisone. I don't want to be on Prednisone for years...I am hoping for just days, weeks or a month or so at most. I'll appreciate if anyone can share their experiences with Prednisone, and if anyone with anxiety has also been diagnosed with T.A.
Wow, you're spinning around with a lot of unknowns, and I can tell you most of what you'll get form the Internet will just feed that cycle, which in itself is exacerbating the anxiety level.
Hopefully only 1 Dr is prescribing your meds, that would be the first thing to be put in place, the next would be to stop with the alcohol as it's potentially dangerous with the meds you're taking. As for the rest of your concerns, your Dr is the one to set your mind at ease, because that is who knows the many unique details about you, your health history, the tests, diagnosis, etc.
Stick with facts from from YOUR Dr. as opposed to the mass of conflicting subjective unfounded speculation that is the web, ask these same questions, express these same concerns and have comfort in them. If however there is a confidence or trust issue you have with this Dr., may be time for a change. You're probably in very competent hands, relax in that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2011 • 2 answers
Posted 17 Jan 2013 • 5 answers
Posted 18 Apr 2013 • 2 answers
I suffer with Gad, severe panic disorder and ptsd. Doc recently decided to try low dose xanax for r?
Posted 7 Nov 2013 • 2 answers
Posted 7 Jan 2018 • 1 answer